# SDR DALA2019072404401

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,696 hours, 38,010 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 661 2L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: R/R 2R DOOR LIGHT ASSY, OPS CKS GOOD. (1183317)
